# SDR WRLA2005146

- Difficulty date: November 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

BRU-DAY DIVERSION TO YYZ BECAUSE OF NR 1 ENGINE HIGH EGT AND HIGH FUEL FLOW.  BEGINNING/DURING DESCENT INTO YYZ THE ENGINE FIRE WARNING BEGIN FLICKERING LIGHT AND ENGINE WAS SHUTDOWN PER ENGINE FIRE/FAILURE CHECKLIST.  FLICKERING LIGHT WAS IN FIRE HANDLE AND START LEVER NR 1.  ABOVE 92 PERCENT N1 THE EGT WAS HIGH AND THE FUEL FLOW WOULD INCREASE IN CRUISE FLIGHT.  FOUND 14TH STAGE BLEED AIR MANIFOLD DAMAGED, R/R SAME AND R/R LEFT & RIGHT THRUST REVERSERS PER DC10 MM 71-10 OPS CHECK ALL NORMAL.
